CureZone   Log On   Join
Coming of the pill and facial hair
 
sarrazanna Views: 1,293
Published: 16 years ago
 

Coming of the pill and facial hair


Since coming off the pill, I have had a gradual increase in facial and other hair. However, I did not have these problems before I went on the pill. I was on the pill for a long time - for about 3-4 years, and have now been off it for about 6months. Any advice on what is causing this and how to balance my hormones again?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

1.578 sec, (1)